# SDR SWI2024F01129

- Difficulty date: September 24, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,411 hours, 15,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN L/H I/B BEAM FR.17-20. (C-CHECK RO 10/15/2024) (FILED CLOSED)REMOVED DAMAGE ON L/H I/B BEAM BY PERFORMING A CENTER BEAM UPPER CAP REPAIR AT FR 17 AND FR 18. REF SRM 53-10-10/REPAIR 01. REMOVED DAMAGE ON THE  L/H I/B BEAM BETWEEN FR 19-20 BY BLENDING. MAX MATERIAL REMOVED FOUND TO BE WITHIN LIMITS. REF EMB ETD2024-17-026271. SEE CONTINUATION CARD FOR WORK PERFORMED. .REPAIR PARTS WEIGHT= 175.5 GRAMS THIS DOES NOT EFFECT AIRCRAFT WEIGHT AND BALANCE
